# SDR DALA2015082605218

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT CORROSION ON RT MLG SUPPORT BUSHING BORE.  DAMAGE ON BUSHING BORE WAS REPAIRED IAW CARD 5740-01139-04B, DWG SR09570087, NOTE 11, REV B.
